Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


high iron + high hemoglobin in blood
Mar 24, 2004

I am a healthy 30 yr old male. I recently had a blood test that reveales high iron and high hemoblobin. My doctor said it could be diabetes. Is this correct. My level was 17.2. I feel very fatigued and an overall "blah" feeling. Just looking for more input. Thanks for any info you can provide. I am also on testosterone replacement therapy.

Response from Dr. Frascino

This forum is dedicated o HIV-related Fatigue and Anemia. Are you HIV-positive? Write back with additional information (T-cell count, viral load, medications, etc.), if you are. Briefly, your elevated hemoglobin is most likely related to your testosterone replacement therapy, not diabetes. Talk to your HIV/AIDS specialist if you are HIV-positive. If not, consider changing your primary care doctor or at least getting a second opinion, as the information you've been getting so far seems way off base to me.

Good luck.

Dr. Bob


Previous
Lack of desire sexually, but testosterone normal
Next
To Testo or not to Testo??

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement